Can Trimethoprim/Sulfamethoxazole Cause My Tinnitus to Spike?

Discussion in 'Support' started by Vegas Robb, Sep 25, 2014.

    1. Vegas Robb
      Alone

      Vegas Robb Member

      Location:
      Las Vegas Nevada
      Tinnitus Since:
      11/26/13
      "Im currently taking the above antibiotic and I have a minor spike in volume and intensity.. Will it go back down to base level once I have finished my week course of pills...? Thank you
       
    2. LukeYoung
      Mooooody

      LukeYoung Member Benefactor

      Location:
      Toowoomba, Queensland, Australia
      Tinnitus Since:
      06/16
      Cause of Tinnitus:
      A loud Concert - Noise Exposure
      Did your spike go down from memory?
      I know it’s a long time ago. I am on these right now for a second time but I can’t remember how it affected me last time about a year and a half ago
       
    3. grime
      Hysterical

      grime Member

      Location:
      Toronto
      Tinnitus Since:
      October 2018
      Cause of Tinnitus:
      idk, noise? stress? maybe even dormant syphilis returning
      Ah, asking people about antibiotics they took months/years later...

      How did TMP/SMX go?? Any adverse effects? Thanks!
       
    4. FGG
      No Mood

      FGG Member Podcast Patron Benefactor Hall of Fame Advocate

      Tinnitus Since:
      01/2019
      Cause of Tinnitus:
      Multi-factorial
      I know someone who got a bad spike immediately after taking TMP/Sulfa and it hasn't gone done for them 8 months later. They were told by their ENT it's fairly uncommon.

      But in their case there may be other underlying issues, too.
       

Share This Page

Loading...